Reduced frequency of masturbation, still feeling weak and tired. Any effective medication?
User rating for this question
I am basically a weak person and masturbation has made me even more weaker. I ve reduced the frequency still I feel very weak and tired. I have normal BMI please suggest some healthy mediines. Thanks.
Posted Sun, 21 Apr 2013 in Men Sexual Problems
Answered by Dr. Payman Hajiazim 23 minutes later
Hi there, thanks for asking. Masturbation is a normal behavior and it does not affect your stamina in the normal way ( if it is done once, twice a week). However, it can cause problem if it is done obsessionally. You may take some St. John's Wort to decrease your obsession about it. It can help to decrease your obsession about it. Also, it is good to have a healthy diet. If you eat more, however, you will gain weight that would not be good for you. Let me know if you have any other question. I wish you a good health.
People also viewed
- What is the medication to stop masturbation
- Medical problems from masturbating
- Chlamydia and joint pain
- Sympathetic and parasympathetic similarities
- Premature ejaculation occur during masturbation tried medications no effect advice
- Epo effects on performance
- Can paint fumes cause heart palpitations
- Can a virus cause frequent urnination
- Addicted to masturbation effects of masturbation
- Hcg causes frquent urination
- Drugs/medication for scrotal varices
- Can paint fumes cause an upset stomach
- Yeast intolerance in men
- Medically overcome masturbation
- What in fruit punch causes heartburn